# SDR UPS04242056

- Difficulty date: March 4, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- Aircraft time: 49,254 hours, 50,915 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CORROSION (SKIN BULGING) BETWEEN SKIN & FRAME AT BS 260 FROM STR 18L - S19L.  REF N/R 740347, LOW FREQ EDDY CURRENT INSP CARRIED OUT AT BS 260 FR STR 18L TO 19L IN ACCORDANCE W/B727 NDT MAN 51-00-00 PART 6 FIG 5.  SUSPECT MATERIAL LOSS OF 15-20 PERCENT.  DUE TO EXCESS MATERIAL LOSS IND ON SKIN PNL ABOVE & GOUGE IN SAME SKIN PNL BEYOND LIMITS REPLACED SKIN PNL BETWEEN BS 259.5 & BS 360, 19L - 24L IAW SRM 51-30-02.
